I start having swelling in my legs belly and face. I gained 20 pounds and am having hot flashes shortness of breath and acne since I took the 60 mg. Could it be from the new dose?
Nablus79' Yes I have heard of this as the dose goes up. So the best thing just to make sure is to call the doctor and let the doctor know what is going on and at what strength is causing this. IT'S always best to make sure when it comes to thing like this. what your doctor has done is raise the dose very slowly so you don't get all the side effects that Cymbalta can cause. But some of these others like weight gain or water can not always be avoided so the best you can do is call the office and talk to the nurse or doctor and see what they have to say. Best of luck and please try and get this taken care of tomorrow.
best of luck to you. Chuck1957
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2010 • 1 answer
Posted 8 Nov 2010 • 1 answer
Posted 24 Oct 2011 • 5 answers
I stopped taking brisdelle for hot flashes I took the last week of doses every other day and I felt?
Posted 17 Mar 2014 • 1 answer
Posted 11 Aug 2015 • 1 answer